# SDR FDEA201011154372

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Profile
- Part number: A57970869
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND AT T/E PROFILE BTW RIB4/5 NOT TO CONFORM WITH FAA APPROVED DATA. T/E WAS REPLACED IAW EA 6-5750-144066 INSTRUCTIONS.
